Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itchy, hard spots on palm, blister like bumps, used hydrocortisone Cream. Allergy or eczema?

My daughter had hard spots on her meaty part of her palm near her wrist . And complained of itchiness. The hard spots are gone. But now she has blister like bumps in the middle of her palm which is very itchy for her. I just lathered on some hydrocortisone Creme 1%. To calm it down. Could this be an allergy of some sort or beginning sign of eczema?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
Reading your query, irritant contact dermatitis is a likely possibility if this is restriced to both hands and wrists.

Patch tests (usually read at 48hours and 72 hours) to a variety of chemicals (or if there is a clear trigger like rubber) can be done by Dermatologists and the trigger may be identified.
Low potent steroids with antihistamines are useful but stronger steroids can be used if required.
I hope this was useful.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor